MAUDE Adverse Event Report: BRIDGES CONSUMER HEALTHCARE THERMACARE NECK/SHOULDER/WRIST HEAT WRAP; HOT OR COLD DISPOSABLE PACK.

BRIDGES CONSUMER HEALTHCARE THERMACARE NECK/SHOULDER/WRIST HEAT WRAP; HOT OR COLD DISPOSABLE PACK.
Lot Number 25N339
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Event or Problem Description
This report was received on 12-mar-2026 regarding a female consumer (age not provided) in association with thermacare neck/shoulder/wrist heat wrap.On an unspecified date, the consumer applied the product and then rested on her recliner.After using the product, she experienced a burn on her skin.The consumer declined talking to medical.She noted that the packaging could be a little clearer for older users.
 
Additional Manufacturer Narrative
The root cause cannot be identified.There was limited device-specific information provided for this complaint and no batch number was available for evaluation.Without a batch reference number, a manufacturing and technical assessment cannot be completed for the wrap involved in this case.Care should be taken when using the device, following all safety and use information as provided with the wrap to avoid the risk of burn and other skin irritations.The manufacturing operations employ quality control procedures which include in process testing, thermal testing and visual inspection to ensure packaged product quality.There are pre-identified risk factors that could cause a burn/blister listed in the hazard analysis (rpt-000097160).In addition to these hazards, there are multiple risks that are outside the control of the site.These include things like age, skin conditions, medical conditions, device use error and off-label use.The warning labels on our products are used to address these risk and relay the appropriate instructions for use to our customers to avoid burns, blisters and skin irritations.

Brand Name
THERMACARE NECK/SHOULDER/WRIST HEAT WRAP
Common Device Name
HOT OR COLD DISPOSABLE PACK.
Manufacturer (Section D)
BRIDGES CONSUMER HEALTHCARE
1208 king st.
suite 605
chattanooga TN 37403
Manufacturer (Section G)
ANGELINI
1231 wyandotte dr
albany GA 31705
Manufacturer Contact
tonya blackwell
1231 wyandotte dr
albany, GA 31705
2294463083
MDR Report Key24802144
Report Number3007593958-2026-00012
Device Sequence Number16121923
Product Code IMD
UDI-Device Identifier00305733010396
UDI-Public305733010396
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Lot Number25N339
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale